# SDR KBM2006F00118

- Difficulty date: March 13, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pressure Switch
- Condition: Inoperative
- Location: Engine Air Filtr
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIFF PRESSURE SWITCH, LOW AIR PRESSURE LIGHT FOR FDC FILTER CAME ON DURING HOVER, REMOVED AND REPLACED.  (K)
